Jump to content

Photo
Accutane

Help: Spots After Accutane?! :(

pimples period nose red

4 replies to this topic

#1 Stemmalisa19

Stemmalisa19

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Gender:Female
  • Location:Italy
  • Joined: 22-April 14

Posted 31 July 2014 - 02:10 AM

Hey there everyone :(
I really need some good advice..so, i am a 15 year old girl and i have been on accutane

for 4 months this winter, plus the contraceptive pill.
Now i'm off it all from 2 months and my T-zone is starting to get fool of little pimples..

i'm just finishing my period and it might be that but i'm still quite scared..

Should have accutane not stopped this happening? Is it normal? 

I need some advice :(



#2 missamua

missamua

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Likes: 25
About Me
  • Gender:Female
  • Location:U.S.
  • Joined: 17-December 11

Posted 31 July 2014 - 08:54 AM

That happened to me on both my courses of Accutane. I was only 115 lbs and took 80mg everyday. My acne came back three months after both times.

 

If you are starting to get pimples, immediately look into buying 2.5% BP and apply it twice a day, everyday and see if you can get a hold of tazorac or an AHA+ to help hyperkeratinization. I had severe acne since the age of 11 (now 19) and Dan's Regimen was the only thing that has consistently kept me clear for the past 6 months. You can see my gallery for a picture of some deep scarring I have left from bad acne. 

 

Your acne may not come back as severe as it did before so I wouldn't necessarily panic, but it's important to tackle it before it gets out of control and takes longer to heal.



#3 Stemmalisa19

Stemmalisa19

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Gender:Female
  • Location:Italy
  • Joined: 22-April 14

Posted 01 August 2014 - 02:29 PM

Aw thanks a lot <3 Well..they are not really pimples, they are little tiny things arounf mi nose and on my foardhead i don't even know what to call them, do you think i should poot something on them or leav them be?



#4 missamua

missamua

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Likes: 25
About Me
  • Gender:Female
  • Location:U.S.
  • Joined: 17-December 11

Posted 02 August 2014 - 08:28 AM

Do you happen to have a picture?  



#5 Welshy

Welshy

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 5
About Me
  • Joined: 17-February 13

Posted 02 August 2014 - 08:39 AM

I had this after finishing my course. Must have been a few months after as I panicked thinking it was back.

Little White kind of dots that almost looked like dry skin dots?

Started straight on BP every night and was fine... til now 3 and half years later where it is back!

Good skin care is so important to maintain it x




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users